# SDR AALA201711219036

- Difficulty date: November 17, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 56,451 hours, 21,201 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Computer
- Part number: 87292325V04
- Condition: Faulty
- Location: Aevc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AVIONICS AND VENT BLOWER FAULT JUST PRIOR TO ECAM MESSAGE. SMELLED A FAINT ODOR OF SMOKE. REPLACED AEVC COMPUTER IAW AMM.
